CureZone   Log On   Join
Re: 6 Months Post Mirena...Side effects ever go away for good?
 
srharder Views: 16,474
Published: 9 years ago
 
This is a reply to # 1,598,840

Re: 6 Months Post Mirena...Side effects ever go away for good?


I have had the following done by a cardiologist 2 ekgs, ultrasound of my heart and another treadmill test. Although my heart is weaker, there apparently isn't anything that they can find. I may have POTS. But they are hoping that it will go away with time and for me just to deal with the sudden spike in BP and HR.I have improved some, but still deal with the scary feelings off and on. I know Mirena did this!
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.469 sec, (1)